Journal of Symbolic Logic

Universal Classes of Simple Relation Algebras

Steven Givant

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 575-589.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745794

Mathematical Reviews number (MathSciNet)
MR1777771

Zentralblatt MATH identifier
0934.03079

JSTOR
links.jstor.org

Citation

Givant, Steven. Universal Classes of Simple Relation Algebras. J. Symbolic Logic 64 (1999), no. 2, 575--589. https://projecteuclid.org/euclid.jsl/1183745794


Export citation